# SDR DHL2001740C20

- Difficulty date: January 24, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER CHORD ANGLE LOWER SECTION WHERE L/E PANELS ATTACH, CORROSION ON TWO SECTIONS APPROX BETWEEN WS 383.0 AND 477.0.  FABRICATED AND INSTALLED REPAIR PLATE 18.375 X 2.875 INCHES.  INSTALLED PER AVITAS EO AVHM-0186 RO-1FORM 337 FILED BY AVBORNE.
